Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorKearnes, Keith
dc.contributor.authorMayr, Peter
dc.contributor.authorRuskuc, Nik
dc.date.accessioned2018-08-10T08:30:06Z
dc.date.available2018-08-10T08:30:06Z
dc.date.issued2018-12
dc.identifier.citationKearnes , K , Mayr , P & Ruskuc , N 2018 , ' Solvable quotients of subdirect products of perfect groups are nilpotent ' , Bulletin of the London Mathematical Society , vol. 50 , no. 6 , pp. 1016-1026 . https://doi.org/10.1112/blms.12196en
dc.identifier.issn0024-6093
dc.identifier.otherPURE: 255031795
dc.identifier.otherPURE UUID: f2dab648-7836-4c88-aed4-674893e7da4f
dc.identifier.otherScopus: 85052663612
dc.identifier.otherWOS: 000451837500005
dc.identifier.otherORCID: /0000-0003-2415-9334/work/73702060
dc.identifier.urihttp://hdl.handle.net/10023/15796
dc.descriptionThe first two authors were supported by the National Science Foundation under Grant No. DMS 1500254.en
dc.description.abstractWe prove the statement in the title and exhibit examples of quotients of arbitrary nilpotency class. This answers a question by Holt.
dc.format.extent11
dc.language.isoeng
dc.relation.ispartofBulletin of the London Mathematical Societyen
dc.rights© 2018 London Mathematical Society. This work has been made available online in accordance with the publisher’s policies. This is the author created, accepted version manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at: https://doi.org/10.1112/blms.12196en
dc.subjectSubdirect producten
dc.subjectSubgroupen
dc.subjectPerfect groupen
dc.subjectNilpotenten
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subjectBDCen
dc.subject.lccQAen
dc.titleSolvable quotients of subdirect products of perfect groups are nilpotenten
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews. Centre for Interdisciplinary Research in Computational Algebraen
dc.contributor.institutionUniversity of St Andrews. Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews. School of Mathematics and Statisticsen
dc.identifier.doihttps://doi.org/10.1112/blms.12196
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record